# SDR AALA201803289001

- Difficulty date: March 24, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 55,318 hours, 22,332 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Pin
- Condition: Out Of Rig
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DIFFICULT TO CLOSE AND LOCK WITH HANDLE,  APPEARED THAT THE LOCK LINK TO DOOR HANDLE WAS OUT OF RIG.  FOUND VERTICAL ADJUSTMENTS AND STOP PINS OUT OF RIG. MAINTENANCE ACCOMPLISHED DOOR RIG IAW AMM 52-11-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
